Expand icon Search icon File icon file Download

Items where Author is "Lewis, John"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph | Book
Number of items: 8.

Article

Akman, Murat and Lewis, John and Vogel, Andrew (2022) On a Theorem of Wolff Revisited. Journal d'Analyse Mathematique, 146 (2). pp. 487-530. DOI https://doi.org/10.1007/s11854-022-0200-0 (In Press)

Akman, Murat and Lewis, John and Vogel, Andrew (2022) Failure of Fatou type theorems for solutions to PDE of p-Laplace type in domains with flat boundaries. Communications in Partial Differential Equations, 47 (7). pp. 1457-1503. DOI https://doi.org/10.1080/03605302.2022.2056704

Akman, Murat and Lewis, John and Vogel, Andrew (2019) Note on an eigenvalue problem with applications to a Minkowski type regularity problem in Rⁿ. Calculus of Variations and Partial Differential Equations, 59 (2). DOI https://doi.org/10.1007/s00526-020-1697-7 (In Press)

Akman, Murat and Lewis, John and Vogel, Andrew (2019) Note on an Eigenvalue problem for an ODE originating from a homogeneous p-harmonic function. Algebra i Analiz, 31 (2). pp. 75-87. DOI https://doi.org/10.1090/spmj/1594

Akman, Murat and Lewis, John and Vogel, Andrew (2017) σ-Finiteness of elliptic measures for quasilinear elliptic PDE in space. Advances in Mathematics, 309. pp. 512-557. DOI https://doi.org/10.1016/j.aim.2017.01.013

Akman, Murat and Lewis, John and Vogel, Andrew (2015) Hausdorff dimension and σ finiteness of p harmonic measures in space when p ≥ n. Nonlinear Analysis: Theory, Methods and Applications, 129. pp. 198-216. DOI https://doi.org/10.1016/j.na.2015.08.021

Monograph

Akman, Murat and Lewis, John and Vogel, Andrew (2021) Failure of Fatou type theorems for solutions to PDE of p-Laplace type in domains with flat boundaries. Working Paper. arXiv.

Book

Akman, Murat and Gong, Jasun and Hineman, Jay and Lewis, John and Vogel, Andrew (2022) The Brunn-Minkowski inequality and a Minkowski problem for nonlinear capacity. American Mathematical Society (AMS), vi+115-vi+115.

This list was generated on Wed Feb 1 16:15:11 2023 GMT.